# SDR CALA2021080601267

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 74,582 hours, 31,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fr69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LATERAL SHEER PLATE FR69 TO FR 70 HAS CORROSION AT FASTNER HO LES AND BARE METAL AT SPOTS. (A3NB-53-3-6222). GENERATED BY N078 592 ATH HAECO LCQ PER NR 9296442 (20442). BLEND CORROSION LH SHEER PLATE FOUND TO BE BEYOND ALLOWABLE LIMI TS. REMOVED AND REPLACED LH SHEER PLATE FR 69-70 IAW A319 SRM 51 -72-11-911-001 AND SB 53-1207 FIG. A-GBAAA FIG 004. PERFORMED BY V061616 AND INSP BY N078570.
